Cookies?
Library Header Image
LSE Research Online LSE Library Services

Covariate measurement error in quadratic regression

Kuha, Jouni and Temple, Jonathan (2003) Covariate measurement error in quadratic regression. International Statistical Review, 71 (1). pp. 131-150. ISSN 0306-7734

Full text not available from this repository.
Identification Number: 10.1111/j.1751-5823.2003.tb00189.x
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2003 International Statistical Institute
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Methodology
Departments > Statistics
Date Deposited: 08 Oct 2008 14:03
Last Modified: 01 Oct 2010 09:09
URI: http://eprints.lse.ac.uk/id/eprint/17991

Actions (login required)

View Item View Item